# SDR SWIA2019092646340

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 33,579 hours, 21,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, FS280.00 FLOORBOARD SUPPORT ANGLE CORRODED. (C-CHECK) RO: 9/24/2019  REMOVED CORROSION FROM MAIN AVIONICS BAY AND INSTALLED NEW FS280.00 FLOOR SUPPORT ANGLE IAW SRM.
